# SDR DL757952848

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAD THREE SMALL HOLES AT 4 O'CLOCK.  AFTER INITIAL INSPECTION, FOUND OLD WET LAY-UP AND MOISTURE ABOVE LIMITS.  REBUILT RADOME COMPLETE FROM BASE RING UP PER SRM 53-10-72.  REPAIRS ACCOMPLISHED AT SHOP VISIT.
